The structure of
Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 91-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_1_a21,
author = {L. O. Atovmyan and O. N. Krasochka},
title = {The structure of},
journal = {Doklady Akademii Nauk},
pages = {91--92},
year = {1971},
volume = {196},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a21/}
}
L. O. Atovmyan; O. N. Krasochka. The structure of. Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 91-92. http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a21/